# SDR SWAA2022010348102

- Difficulty date: November 27, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM,  BS 986.5, WL 208.1, BTW LBL 5 - LBL 52.  REPAIRED THE FLOORBEAM IAW EA 21-153-03663 REV1, EA 21-153-03663-WIP1 REV 1, EA 21-153-03663-WIP2 REV 1,  EA 21-153-03663-WIP3 REV 2, EA 21-153-03663-WIP4 REV 1, AND EA 21-153-03663-WIP5 REV 2.
